# SDR 05FDEA04407

- Difficulty date: December 22, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Str25lt, 27lt,Bs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FRAME IS DENTED BETWEEN STR 25 LT AND 27 LT BS 1050 ON IB FLANGE.  REPAIRED DENTED FRAME BETWEEN STR 25LT AND 27LT, BS 1050 ON I/B FLANGE IAW SRM 51-  40-3.
